Authors: Došen, Kosta 
Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Coherence for modalities
Journal: Journal of Pure and Applied Algebra
Volume: 215
Issue: 7
First page: 1606
Last page: 1628
Issue Date: 1-Jul-2011
Rank: M22
ISSN: 0022-4049
DOI: 10.1016/j.jpaa.2010.09.014
Abstract: 
Positive modalities in S4, S5 and systems in their vicinity are investigated in terms of categorial proof theory. Coherence and maximality results are demonstrated, and connections with mixed distributive laws and Frobenius algebras are exhibited.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

4
checked on Jul 14, 2024

Page view(s)

42
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.